Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Entire invariant solutions to Monge-Ampère equations


Author: Roger Bielawski
Journal: Proc. Amer. Math. Soc. 132 (2004), 2679-2682
MSC (2000): Primary 35J60
DOI: https://doi.org/10.1090/S0002-9939-04-07373-3
Published electronically: April 9, 2004
MathSciNet review: 2054794
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove existence and regularity of entire solutions to Monge-Ampère equations invariant under an irreducible action of a compact Lie group.


References [Enhancements On Off] (What's this?)

  • 1. I. J. Bakelman, Convex analysis and nonlinear geometric elliptic equations, Springer-Verlag, Berlin, 1994. MR 95k:35063
  • 2. R. Bielawski, Kähler metrics on $G^{\mathbb{C}}$, J. Reine Angew. Math. 559 (2003), 123-136. MR 2004d:53089
  • 3. Y. Brenier, Polar factorization and monotone rearrangement of vector-valued functions, Comm. Pure Appl. Math. 44 (1991), 375-417. MR 92d:46088
  • 4. L. A. Caffarelli, A localization property of viscosity solutions to the Monge-Ampère equation and their strict convexity, Ann. of Math. (2) 131 (1990), 129-134. MR 91f:35058
  • 5. L. A. Caffarelli, Interior $W\sp {2,p}$estimates for solutions of the Monge-Ampère equation, Ann. of Math. (2) 131 (1990), 135-150. MR 91f:35059
  • 6. L. A. Caffarelli, Some regularity properties of solutions of Monge-Ampère equation, Comm. Pure Appl. Math. 44 (1991), 965-969. MR 92h:35088
  • 7. L. A. Caffarelli, The regularity of mappings with a convex potential, J. Amer. Math. Soc. 5 (1992), 99-104. MR 92j:35018
  • 8. L. A. Caffarelli and J. A. Viaclovsky, On the regularity of solutions to Monge-Ampère equations on Hessian manifolds, Comm. Partial Differential Equations 26 (2001), no. 11-12, 2339-2351. MR 2002k:35083
  • 9. K.-S. Chou and X.-J. Wang, Entire solutions of the Monge-Ampère equation, Comm. Pure Appl. Math. 49 (1996), 529-539. MR 96m:35089

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J60

Retrieve articles in all journals with MSC (2000): 35J60


Additional Information

Roger Bielawski
Affiliation: Department of Mathematics, University of Glasgow, Glasgow G12 8QW, Scotland
Email: R.Bielawski@maths.gla.ac.uk

DOI: https://doi.org/10.1090/S0002-9939-04-07373-3
Received by editor(s): May 13, 2003
Received by editor(s) in revised form: June 16, 2003
Published electronically: April 9, 2004
Additional Notes: This research was supported by an EPSRC advanced fellowship
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society